BibTeX record journals/jar/HasanT08

download as .bib file

@article{DBLP:journals/jar/HasanT08,
  author    = {Osman Hasan and
               Sofi{\`{e}}ne Tahar},
  title     = {Using Theorem Proving to Verify Expectation and Variance for Discrete
               Random Variables},
  journal   = {J. Autom. Reasoning},
  volume    = {41},
  number    = {3-4},
  pages     = {295--323},
  year      = {2008},
  url       = {http://dx.doi.org/10.1007/s10817-008-9113-6},
  doi       = {10.1007/s10817-008-9113-6},
  timestamp = {Tue, 12 May 2009 14:40:03 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jar/HasanT08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}